Tbilisi Mathematical Journal

Revisiting Meir-Keeler type fixed operators on Branciari distance space

Andreea Fulga and Erdal Karapinar

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we are revisiting Meir-Keeler type fixed operators in the setting of Branciari distance space. The presented results improve and generalize several existing results in the literature. We consider an example to illustrate our result.

Article information

Tbilisi Math. J., Volume 12, Issue 4 (2019), 97-110.

Received: 24 January 2019
Accepted: 15 October 2019
First available in Project Euclid: 3 January 2020

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Primary: 46T99: None of the above, but in this section
Secondary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 54H25: Fixed-point and coincidence theorems [See also 47H10, 55M20]

fixed point metric space


Fulga, Andreea; Karapinar, Erdal. Revisiting Meir-Keeler type fixed operators on Branciari distance space. Tbilisi Math. J. 12 (2019), no. 4, 97--110. doi:10.32513/tbilisi/1578020570. https://projecteuclid.org/euclid.tbilisi/1578020570

Export citation


  • M. A. Alghamdi, C.-M. Chen and E. Karap\i nar, A generalized weaker ($\alpha-\phi-\varphi$)-contractive mappings and related fixed point results in complete generalized metric spaces, Abstract and Applied Analysis, (2014) Article Id:985080.
  • M. Arshad, E. Ameer and E. Karap\i nar, Generalized contractions with triangular $\alpha$-orbital admissible mapping on Branciari metric spaces, Journal of Inequalities and Applications 2016, 2016:63 (16 February 2016).
  • M. Arshad,J. Ahmad and E. Karap\i nar, Some Common Fixed Point Results in Rectangular Metric Spaces, International Journal of Analysis, Volume 2013 (2013), Article ID 307234, 7 pages.
  • M.Asadi, E. Karap\i nar and A. Kumar, $\alpha-\psi$-Geraghty contractions on generalized metric spaces, Journal of Inequalities and Applications, 2014, 2014:423.
  • H. Aydi, E. Karap\i nar and D. Zhang, A note on generalized admissible-Meir-Keeler-contractions in the context of generalized metric spaces, Results in Mathematics, February 2017, Volume 71, Issue 1, pp 73-92.
  • M. Berzig, E. Karap\i nar and A.Roldan, Some Fixed Point Theorems In Branciari Metric Spaces, Mathematica Slovaca, 67 (2017), No. 5, 1-14
  • N. Bilgili, E. Karap\i nar and D.Turkoglu, A note on common fixed points for ($\psi,\alpha,\beta$)-weakly contractive mappings in generalized metric spaces, Fixed Point Theory and Applications, (2013) 2013:287.
  • R.K. Bisht and R.P. Pant, A remark on discontinuity at fixed point, J. Math.Anal.Appl.445 (2017) 1239–1242.
  • A. Branciari, A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces, Publ. Math. Debrecen 57, 31-37 (2000).
  • A. Branciari, A fixed point theorem for mappings satisfying a general contractive condition of integral type, Int. J. Math. Math. Sci. 29 (2002), no. 9, 531–536.
  • C.-M. Chen, E. Karap\i nar and I.-J. Lin, Periodic points of weaker Meir-Keeler contractive mappings on generalized quasi-metric spaces, Abstract and Applied Analysis, (2014) Article No: 490450.
  • I. M. Erhan, E. Karap\i nar and T. Sekulic, Fixed points of ($\psi,\phi$) contractions on rectangular metric spaces, Fixed Point Theory Appl.,(2012) 2012:138.
  • M. Jleli, E. Karap\i nar and B. Samet, Further generalizations of the Banach contraction principle, Journal of Inequalities and Applications, 2014, 2014:439.
  • Z. Kadeburg and S. Radenovi\`c, On generalized metric spaces: a survey, TWMS J. Pure Appl. Math., V.5, N.1, 2014, pp. 3-13.
  • E. Karapinar, Some fixed points results on Branciari metric spaces via implicit functions, Carpathian J. Math. (31 (2015), No. 3, 339 - 348.
  • E. Karap\i nar, H. Aydi and B. Samet, Fixed points for generalized ($\alpha,\psi$)-contractions on generalized metric spaces, Journal of Inequalities and Applications (2014) 2014:229
  • E. Karap\i nar and A. Pitea, On alpha-psi-Geraghty contraction type mappings on quasi-Branciari metric spaces, Journal of Nonlinear and Convex Analysis, Volume 17, Number 7, (2016). 1291-1301.
  • T. Suzuki, Generalized metric space do not have the compatible topology, Abstract Appl. Anal., vol. 2014, Article ID 458098, 5 pages, 2014.
  • T. Suzuki, Fixed point theorems for contractions of rational type in complete metric spaces, J.Nonlinear Sci. Appl., 11 (2018), 98-107.
  • T. Suzuki, Fixed point theorem for a kind of Ćirić type contractions in complete metric spaces, Advances in the Theory of Nonlinear Analysis and its Applications 2(2018) No 1, 33-41.